# SDR C2XA98IA016

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043221
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3798 - PILOT REPORTED THAT THE FORWARD LEFT AND AFT RIGHT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BULBS AND RELEASED THE AIRCRAFT.  THE DISCREPANCY REPEATED ON FLIGHT 210B, CLL 1-7-99 WHERE MAINTENANCE PLACED THE LIGHTING SYSTEM ON MEL.  THE MEL WAS CLEARED ON 1-11-99, FLIGHT 3481, WHEN MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
